# SDR SWAA2014082631271

- Difficulty date: August 18, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 50,285 hours, 29,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HOLE OF OTBD FLANGE OF FWD SEAT TRACK CRACKED AT BS 727B RBL 45.5.  REPAIRED SEAT TRACK IAW ACO.
